×

zbMATH — the first resource for mathematics

Families of stable quasipolynomials. (English. Russian original) Zbl 0744.93075
Autom. Remote Control 52, No. 7, 946-957 (1991); translation from Avtom. Telemekh. 1991, No. 7, 75-80 (1991).
Summary: This article studies the stability of an indefinite system of differential difference time-delay equations for the case in which the characteristic quasipolynomial takes arbitrary values on the intervals given for them.

MSC:
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
PDF BibTeX XML Cite